# SDR CALA9700695

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 267-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-ANGLE CORRODED AT STA 267 TO 277, LBL 12 TO RBL 12.  A REPLACEMENT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-30-2.
